# SDR 2007UALA00023

- Difficulty date: January 2, 2007
- Submitted: January 6, 2007
- Operation: Air carrier
- Aircraft: N566UA
- Make and model: Boeing 757222
- Aircraft serial: 26670
- Aircraft time: 47,824 hours, 17,532 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Light
- Condition: Inoperative
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 2L SLIDE ARMED LIGHT WILL NOT ILLUMINATE.  REPLACED LAMP.
